# SDR DALA1230590181

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 93,119 hours, 13,643 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR WEB BOTH DRAIN HOLE AND EXISTING SLOT HOLE AREA FOUND CRACKED AND REPAIRED PER ERA 502700-14AD REV 1.
